Sinarest Af Syrup 60ml
Sinarest Af Syrup 60ml Description
Sinarest-AF syrup contains a combination of chlorpheniramine and phenylephrine as active substances. Chlorpheniramine is an antiallergic and phenylephrine is a nasal decongestant. Sinarest-AF syrup i
used for temporary relief of common cold and allergic rhinitis. It also helps in improving symptoms like runny and stuffy nose, sneezing, and throat irritation. This medicine should not be used in patients with heart-related problems. You should take this medicine in the dose and duration as advised by your doctor. Avoid using it for a prolonged duration when not required. Before using this medicine, inform the doctor if you are pregnant, breastfeeding, your medical history, and any medicines or supplements that you are taking.
|You Save||₹12.90 (15% on MRP)|
|Contains||Phenylephrine(5.0 Mg) + Chlorpheniramine / Chlorphenamine(1.0 G)|
|Uses||Cold, allergic rhinitis|
|Side effects||Drowsiness, headache, vomiting, weakness, dizziness|
|Therapy||COUGH COLD PREPARATION|
Uses of Sinarest Af Syrup 60ml
Contraindications of Sinarest Af Syrup 60ml
- If you are allergic to chlorpheniramine, phenylephrine, or any of the ingredients of Sinarest-AF syrup.
- If you have taken medicines such as rasagiline for brain disorders in the last 14 days.
- If you are suffering from high blood pressure or heart disease.
- If you have diabetes or increased pressure inside the eyes (glaucoma).
- If you have an overactive thyroid gland or breathing problems like bronchitis.
- If you experience difficulty in urination due to an enlarged prostate gland.
Side effects of Sinarest Af Syrup 60ml
Precautions and Warnings of Sinarest Af Syrup 60ml
Other General Warnings
- You are already taking medicines for psychiatric illness, as it can enhance drowsiness
- You experience drowsiness and nervousness after taking this medicine.
- You don't feel any improvement in your symptoms within a week.
- You are pregnant or breastfeeding.
- You have asthma or any airway obstruction problems.
- You have kidney or liver disease.
- You have a history of fits or seizures.
- You have a history of tumour in the adrenal gland.
- You have a blockage in your stomach or intestine.
Mode of Action of Sinarest Af Syrup 60ml
How Does It Work?
- Sinarest-AF syrup works by the combined action of its two components - chlorpheniramine and phenylephrine.
- Chlorpheniramine acts by blocking the action of histamine, which is a natural substance produced by the body during an allergic reaction. This improves allergic symptoms like sneezing, watery eyes, and throat irritation....
- Phenylephrine is a vasoconstrictor. It shrinks or constricts the blood vessels in the nasal passage and improves congestion.
Directions for Use of Sinarest Af Syrup 60ml
- Take Sinarest-AF syrup as prescribed by your doctor.
- Do not consume this medicine directly from the bottle.
- Use a proper measuring cup or spoon for the exact quantity.
- Do not take more than the prescribed dose.
Interactions of Sinarest Af Syrup 60ml
Interactions with other medicines
- Some medicines can affect the way Sinarest-AF syrup works or this medicine itself reduces the effectiveness of other medicines taken at the same time.
- Inform the doctor of all the medicines, supplements or herbals your child is taking or might take to avoid possible interaction.
- Medicines used to treat brain disorders or psychiatric illness should not be used with Sinarest-AF syrup, as it can lead to a risk of heart-related side effects or increased blood pressure.
- This syrup can reduce the effectiveness of medicines used to treat high blood pressure and can increase blood pressure abruptly.
- Sinarest-AF syrup should not be taken along with medicines used to treat heart failures such as digoxin as it can increase the risk of irregular heartbeat or heart attack.
- Phenytoin and ergot-containing medicines should not be consumed along with this medicine as they can lead to toxicity.
- Other medicines like medicines used to induce sleep or anti-anxiety medicines and certain painkillers should be used together with this medicine as they can induce sedation.
Storage and disposal of Sinarest Af Syrup 60ml
- Store Sinarest-AF syrup between 20°- 25°C in a cool and dry place.
- Keep it away from children and pets.